# SDR SIMA20140305002

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 27,325 hours, 24,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AFT EMERGENCY FLASHLIGHT MISSING.  INSTALLED NEW EMERGENCY FLASHLIGHT AFT CABIN IAW AMM 25-60-00.
